Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I feel tingling effect in my arms and legs

I feel tingling effect in my arms and legs as if the blood is not getting circulated properly. Rice and potatoes has been the major portion of my meals from childhood. I also intake lot of sweets in form of chocolates and cold drinks and snacks items. Recently I have observed a kind of upset feeling as if I may fell blank for a fraction after I eat rice or sweet items. To counter the same I started drinking lots of water during the office hours followed by intermittent breaks from working on the computer through out the day. I am completely out of exercises and most of the time I spend working on the computers. I also observe fatigue even after doing a small task. What could be the reason for the recent problems ?
Asked On : Mon, 22 Feb 2010
Answers:  1 Views:  589
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Lack of physical activities my friend! Indulge into some form of exercise, preferably aerobic/cardio exercises.It will increase the circulation of your body and also inhance metabolic activities.

Answered: Mon, 22 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor